# SDR SWAA032461

- Difficulty date: November 6, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 54,355 hours, 45,738 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON KEEL BEAM INBD FLANGE AT B 500D + 18.  REPAIRED PER EO.
